IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The form of moving nematodes
Calcoen, J.; Roggen, D.R. (1973). The form of moving nematodes. Nematologica 19(3): 408-410
In: Nematologica. Brill: Kobenhavn; Leiden; Köln; New York. ISSN 0028-2596, more
Peer reviewed article  

Available in Authors 

Keyword
    Marine

Authors  Top 
  • Calcoen, J.
  • Roggen, D.R.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors